MathSciNet Relay Station
MathSciNet bibliographic data
MR951270 58F15 (53C22 58F17)
Kanai, Masahiko Geodesic flows of negatively curved manifolds with smooth stable and unstable foliations. Ergodic Theory Dynam. Systems 8 (1988), no. 2, 215–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement